# SDR SWAA2013042415139

- Difficulty date: April 19, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 89,206 hours, 54,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 6552873159
- Part serial: 385
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR UPPER GATE CRACKED AT FWD LOWER FASTENER.  REMOVED AND REPLACED AFT ENTRY DOOR IAW M/M.
